Advertisement

Mathematical Notes

, Volume 58, Issue 2, pp 841–849 | Cite as

Rate of divergence of some integrals

  • S. V. Konyagin
  • A. Yu. Popov
Article
  • 41 Downloads

Abstract

Lower bounds for the absolute values of the functions\(M(x) = \sum\nolimits_{n \leqslant x} {\mu (n)} \) and\(\Delta (x) = \left( {\sum\nolimits_{n \leqslant x} {\Lambda (n)} } \right) - x\), whereμ is the Möbius function and Λ is the Manholdt function, are obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Walfisz,Weylsche Exponentialsummen in der Neueren Zahlentheorie, Berlin (1963).Google Scholar
  2. 2.
    W. Ellison and M. Mendès France,Les nombres premiers, Paris (1975).Google Scholar
  3. 3.
    A. A. Karatsuba, “Distribution of primes,”Uspekhi Mat. Nauk [Russian Math. Surveys],45, No. 5, 81–140 (1990).zbMATHMathSciNetGoogle Scholar
  4. 4.
    H. Cramer, “Ein Mittelwertsatz der Primzahltheorie,”Mat. Zeitschrift,12, 147–153 (1922).zbMATHMathSciNetGoogle Scholar
  5. 5.
    E. Titchmarsh,The Theory of the Riemann Zeta-Function, Second Edition, Oxford (1986).Google Scholar
  6. 6.
    A. M. Ribenboim, “Records by prime numbers,”Uspekhi Mat. Nauk [Russian Math. Surveys],42, No. 5, 119–176 (1987).zbMATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • S. V. Konyagin
    • 1
  • A. Yu. Popov
    • 1
  1. 1.Mechanics and Mathematics DepartmentMoscow State UniversityUSSR

Personalised recommendations